# SDR SIMA20130412003

- Difficulty date: April 12, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 23,942 hours, 20,582 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Broken
- Location: Fwd F/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2761, FORWARD FLIGHT ATTENDANT’S FLASHLIGHT HOLDER IS BROKEN.  REMOVED AND REPLACED THE FORWARD FLIGHT ATTENDANT FLASHLIGHT HOLDER IAW AMM 33-50-16. AIRCRAFT RETURNED TO SERVICE
